# SDR NYS2002F00000

- Difficulty date: October 5, 2001
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N105NG
- Make and model: Bolkms BO105S
- Aircraft serial: S632
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 10521801
- Condition: Cracked
- Location: Tailboom
- Part time: 6,814 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ENGINE INSPECTION FOUND NR 1 HANGER BEARING SUPPORT CRACKED.  INSPECTED ALL RELATED COMPONENTS AND FOUND NO DEFECTS.  REMOVED BRACKET AND INSTALLED NEW.
